Kein Foto von Johannes Wallner

Johannes Wallner

Univ.-Prof. Mag.rer.nat. Dipl.-Ing. Dr.techn.

19952019

Publikationen pro Jahr

Wenn Sie Änderungen in Pure vorgenommen haben, werden diese hier in Kürze erscheinen.

Publikationen

  • 45 Artikel
  • 9 Beitrag in Buch/Bericht
  • 3 Buch (Autorenwerk)
  • 3 Beitrag in einem Konferenzband
Filter
Artikel
2007

An angle criterion for conical mesh vertices.

Wang, W., Wallner, J. & Liu, Y., 2007, in : Journal for geometry and graphics. 11/2, S. 199-208

Publikation: Beitrag in einer FachzeitschriftArtikel

Fair webs

Wallner, J., Pottmann, H. & Hofer, M., 2007, in : The visual computer. 23, 1, S. 83-94

Publikation: Beitrag in einer FachzeitschriftArtikel

Geometry of multi-layer freeform structures for architecture

Pottmann, H., Liu, Y., Wallner, J., Bobenko, A. & Wang, W., 2007, in : ACM Transactions on Graphics. 26, 3, S. 65-11-65-11

Publikation: Beitrag in einer FachzeitschriftArtikel

Note on curve and surface energies

Wallner, J., 2007, in : Computer aided geometric design. 24, S. 494-498

Publikation: Beitrag in einer FachzeitschriftArtikel

Principal curvatures from the integral invariant viewpoint

Pottmann, H., Wallner, J., Yang, Y-L., Lai, Y-K. & Hu, S-M., 2007, in : Computer aided geometric design. 24, S. 428-442

Publikation: Beitrag in einer FachzeitschriftArtikel

Robust Feature Classification and Editing

Lai, Y-K., Zhou, Q-L., Hu, S-M., Wallner, J. & Pottmann, H., 2007, in : IEEE Transactions on Visualization and Computer Graphics. 13, 1, S. 34-45

Publikation: Beitrag in einer FachzeitschriftArtikel

Smoothness properties of Lie group subdivision schemes

Wallner, J., Grohs, P. & Nava Yazdani, E., 2007, in : Multiscale modeling & simulation. S. 493-505

Publikation: Beitrag in einer FachzeitschriftArtikel

2008

Discovering structural regularity in 3D geometry.

Wallner, J., Pauly, M., Mitra, N. J., Pottmann, H. & Guibas, L., 2008, in : ACM Transactions on Graphics. 27, 3/43, S. 1-11

Publikation: Beitrag in einer FachzeitschriftArtikel

Freeform surfaces from single curved panels.

Wallner, J., Pottmann, H., Schiftner, A., Bo, P., Schmiedhofer, H., Wang, W. & Baldassini, N., 2008, in : ACM Transactions on Graphics. 27, 3/76, S. 1-10

Publikation: Beitrag in einer FachzeitschriftArtikel

Geometry of architectural freeform structures.

Wallner, J., Pottmann, H. & Schiftner, A., 2008, in : Internationale Mathematische Nachrichten. 209, S. 15-28

Publikation: Beitrag in einer FachzeitschriftArtikel

Infinitesimally flexible meshes and discrete minimal surfaces

Wallner, J. & Pottmann, H., 2008, in : Monatshefte für Mathematik. 153, 4, S. 347-365

Publikation: Beitrag in einer FachzeitschriftArtikel

The focal geometry of circular and conical meshes.

Wallner, J. & Pottmann, H., 2008, in : Advances in Computational Mathematics. 29, S. 249-268

Publikation: Beitrag in einer FachzeitschriftArtikel

2009

Geometrische Struktur und Freiformarchitektur

Wallner, J. & Pottmann, H., 2009, in : Informationsblätter der Geometrie. 27, 1, S. 34-38

Publikation: Beitrag in einer FachzeitschriftArtikel

Integral Invariants for robust geometry processing

Pottmann, H., Wallner, J., Huang, Q. & Yang, Y-L., 2009, in : Computer aided geometric design. 26, S. 37-60

Publikation: Beitrag in einer FachzeitschriftArtikel

Interpolatory wavelets for manifold-valued data

Grohs, P. & Wallner, J., 2009, in : Applied and Computational Harmonic Analysis. 27, S. 325-333

Publikation: Beitrag in einer FachzeitschriftArtikel

Packing circles and spheres on surfacese

Schiftner, A., Höbinger, M., Wallner, J. & Pottmann, H., 2009, in : ACM Transactions on Graphics. 28, 139, S. 1-8

Publikation: Beitrag in einer FachzeitschriftArtikel

2010

A curvature theory for discrete surfaces based on mesh parallelity

Bobenko, A., Pottmann, H. & Wallner, J., 2010, in : Mathematische Annalen. 348, S. 1-24

Publikation: Beitrag in einer FachzeitschriftArtikel

Approximation order of interpolatory nonlinear subdivision schemes

Dyn, N., Grohs, P. & Wallner, J., 2010, in : Journal of computational and applied mathematics. 223, 7, S. 1697-1703

Publikation: Beitrag in einer FachzeitschriftArtikel

Designing quad-dominant meshes with planar faces

Zadravec, M., Schiftner, A. & Wallner, J., 2010, in : Computer Graphics Forum. 29, 5, S. 1671-1679

Publikation: Beitrag in einer FachzeitschriftArtikel

Freiformarchitektur und Mathematik

Pottmann, H. & Wallner, J., 2010, in : Mitteilungen der DMV. 18, 2, S. 88-95

Publikation: Beitrag in einer FachzeitschriftArtikel

Geodesic patterns

Pottmann, H., Huang, Q., Deng, B., Schiftner, A., Kilian, M., Guibas, L. & Wallner, J., 2010, in : ACM Transactions on Graphics. 29, 4;43, S. 1-10

Publikation: Beitrag in einer FachzeitschriftArtikel

Oriented mixed area and discrete minimal surfaces

Müller, C. & Wallner, J., 2010, in : Discrete & computational geometry. 43, S. 303-320

Publikation: Beitrag in einer FachzeitschriftArtikel

2011

Circular arc structures

Bo, P., Pottmann, H., Kilian, M., Wang, W. & Wallner, J., 2011, in : ACM Transactions on Graphics. 30, 101, S. 1-11

Publikation: Beitrag in einer FachzeitschriftArtikel

Convergence and smoothness analysis of subdivision rules in Riemannian and symmetric spaces

Wallner, J., Nava Yazdani, E. & Weinmann, A., 2011, in : Advances in Computational Mathematics. 34, S. 201-218

Publikation: Beitrag in einer FachzeitschriftArtikel

Functional webs for freeform architecture

Deng, B., Pottmann, H. & Wallner, J., 2011, in : Computer Graphics Forum. 30, 5, S. 1369-1378

Publikation: Beitrag in einer FachzeitschriftArtikel

Geometric computing for freeform architecture

Wallner, J. & Pottmann, H., 2011, in : Journal of Mathematics in Industry . 1, S. 1-19

Publikation: Beitrag in einer FachzeitschriftArtikel

2012

Definability and stability of multiscale decompositions for manifold-valued data

Grohs, P. & Wallner, J., 2012, in : Journal of the Franklin Institute. 349, S. 1648-1884

Publikation: Beitrag in einer FachzeitschriftArtikel

Design of self-supporting surfaces

Vouga, E., Höbinger, M., Wallner, J. & Pottmann, H., 2012, in : ACM Transactions on Graphics. 31, 87, S. 1-11

Publikation: Beitrag in einer FachzeitschriftArtikel

On the semidiscrete differential geometry of A-surfaces and K-surfaces

Wallner, J., 2012, in : Journal of geometry. 103, S. 161-176

Publikation: Beitrag in einer FachzeitschriftArtikel

2013

Circular arc snakes and kinematic surface generation

Barton, M., Shi Ling, N. V., Kilian, M., Pottmann, H. & Wallner, J., 2013, in : Computer Graphics Forum. 32, 2, S. 1-10

Publikation: Beitrag in einer FachzeitschriftArtikel

Discrete line congruences for shading and lighting

Wang, J., Jiang, C., Bompas, P., Wallner, J. & Pottmann, H., 2013, in : Computer Graphics Forum. 32, 5, S. 53-62

Publikation: Beitrag in einer FachzeitschriftArtikel

Semidiscrete isothermic surfaces

Wallner, J. & Müller, C., 2013, in : Results in mathematics. 63, S. 1395-1407

Publikation: Beitrag in einer FachzeitschriftArtikel

2014

Detection and reconstruction of freeform sweeps

Barton, M., Pottmann, H. & Wallner, J., 2014, in : Computer Graphics Forum. 33, 2, S. 23-32

Publikation: Beitrag in einer FachzeitschriftArtikel

Form-finding with Polyhedral Meshes Made Simple

Tang, C., Sun, X., Gomes, A., Wallner, J. & Pottmann, H., 2014, in : ACM Transactions on Graphics. 33, 4, S. #70,1-9

Publikation: Beitrag in einer FachzeitschriftArtikel

Freeform Honeycomb Structures

Jiang, C., Wang, J., Wallner, J. & Pottmann, H., 2014, in : Computer Graphics Forum. 33, 5, S. 185-194

Publikation: Beitrag in einer FachzeitschriftArtikel

On convergent interpolatory subdivision schemes in Riemannian geometry

Wallner, J., 2014, in : Constructive Approximation. 40, S. 473-486

Publikation: Beitrag in einer FachzeitschriftArtikel

On offsets and curvatures for discrete and semidiscrete surfaces

Karpenkov, O. & Wallner, J., 2014, in : Beiträge zur Algebra und Geometrie. 55, S. 207-228

Publikation: Beitrag in einer FachzeitschriftArtikel

Unbiased Sampling and Meshing of Isosurfaces

Yan, D-M., Wallner, J. & Wonka, P., 2014, in : IEEE Transactions on Visualization and Computer Graphics. 20, 11, S. 1579-1589

Publikation: Beitrag in einer FachzeitschriftArtikel

2015

Architectural Geometry

Pottmann, H., Eigensatz, M., Vaxman, A. & Wallner, J., 2015, in : Computers & graphics. 47, S. 145-164

Publikation: Beitrag in einer FachzeitschriftArtikel

Cell packing structures

Pottmann, H., Jiang, C., Höbinger, M., Wang, J., Bompas, P. & Wallner, J., 2015, in : Computer-aided design. 60, S. 70-83

Publikation: Beitrag in einer FachzeitschriftArtikel

2016

Interactive design of developable surfaces

Tang, C., Bo, P., Wallner, J. & Pottmann, H., 2016, in : ACM Transactions on Graphics. 35, 2, S. 12,1-12

Publikation: Beitrag in einer FachzeitschriftArtikel

Variational Laplacians for semidiscrete surfaces

Carl, W. & Wallner, J., 8 Jul 2016, in : Advances in Computational Mathematics. 42, S. 1491-1509

Publikation: Beitrag in einer FachzeitschriftArtikel

Open Access
2017

Material-minimizing forms and structures

Pellis, D., Kilian, M., Wallner, J. & Pottmann, H., 2017, in : ACM Transactions on Graphics. 36, 6, 173.

Publikation: Beitrag in einer FachzeitschriftArtikel

2019

Convergence of subdivision schemes on Riemannian manifolds with nonpositive sectional curvature

Hüning, S. & Wallner, J., Jun 2019, in : Advances in Computational Mathematics. 45, 3, S. 1689–1709 21 S.

Publikation: Beitrag in einer FachzeitschriftArtikel

Open Access